# SDR DL73S060128

- Difficulty date: February 14, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 53,086 hours, 38,345 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: 79G1221
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST CONTROL OF CABIN PRESSURIZATION AT FL 230.  SYSTEM REVERTED TO STBY MODE BUT STILL UNABLE TO CABIN ALT BELOW 1000 FT.  OUTFLOW VALVE COULD BE SEEN SWINGING OPEN/CLOSED WITH EXPECTED SWING IN CABIN VSI RATES.  REPLACED AUTO PRESS CONTROL PANEL.  TESTS NORMAL PER M/M 21-31-000-501.  RAN ENGINE AND PRESSURIZED A/C NORMALLY ON ENGINE AIR.
